| Catalog Number |
5407120482 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 30 events were reported for this quarter.Product return status 29 devices were evaluated in the field.1 device investigation type has not yet been determined.Additional information 30 devices were not labeled for single-use.30 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 30 malfunction events in which the device had paint chips missing.- 30 events had the problem identified during a non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h6, h11.30 previously reported events are included in this follow-up record.Product return status: 30 devices were evaluated in the field.
Event or Problem Description